# SDR UALA2011053102661

- Difficulty date: May 29, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 38,406 hours, 4,686 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 46
- Condition: Faulted
- Location: Flap Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 2 HIGH LIFT CONTROL LANE NR 2 HAS A FAULT.    REPLACED FSEU PER MM AND FIM. SYS CHECKS GOOD.
